# SDR P5CA9500576

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY GEAR SHOCK STRUT INBOARD DOOR AFT SIDE HAS 6 IN CRACK AND 2 DAMAGED AREAS.  REPLACED SEAL, RIB AND ANGLE, INSTALLED PER SRM 51-30-02.
